I have done my TSH test recently and the result is 6.0 but my doctor did not suggest any medication. What should I do now? I am having many problems like weakness, gaining weight, dizziness, trembling, back pain, and waist pain. My skin is getting pale and dry day by day. I remain frightened all the time. I also get a problem while breathing sometimes and my blood pressure gets high like 120/90 or 130/80 mmHg and it becomes normal again. I am having these problems for five years. Sometimes they show up high and sometimes they become normal. I sleep a lot. Please help.
Welcome to icliniq.com.
I just read your query as to why your doctor does not want to prescribe any medication for your raised TSH (thyroid-stimulating hormone). Well, in my opinion, he is right because your TSH is a bit high but not above 10 when we need to prescribe treatment for the same.
Your symptoms which you have described are mainly due to the anxiety and depression which you have for a long time and you already took medicines for the same. These medicines which you mentioned are also partially responsible for the weight gain and side effects. They are currently not related to thyroid issues. The TSH is not so high that it would give rise to these symptoms.
Well, I would suggest you follow up with a good psychiatrist in your area for these symptoms. Also, I would suggest you do complete blood count and repeat thyroid function tests in three months.
I hope this helps.
Was this answer helpful?|
Query: Hello doctor, Four months before I found that I have thyroid with high TSH 18. Then I put off some weight and did morning walk and running, then it decreases to 14. Now I left the exercise because I met with an accident. Now I have done my test again it was 18 again. Now I consulted the doctor but ... Read Full »
Query: Hello doctor, I am 25 years old. I have a 7-year-old and a 2-year-old kid. After my son's birth, I have gained quite a bit of weight just a little over the obese range. I say this because I do not know if it has anything to do with my problem. I am writing because I am having trouble finding onlin... Read Full »
Ask your health query to a doctor online?Ask an Endocrinologist Now